Non-drowsy Formula for Colds & Flu
Non-drowsy formula. Suitable for people who need to work and stay alert whist taking the medicine treatment.
Fast and effective relief of cold & flu symptoms including sneezing, fever, nasal congestion, muscular pains and headache.
Aspirin free -- unlikely to cause gastric which between irritation and commonly occurs with aspirin.
Adults & children over 12 years
2 tablets every 6 hours, not to exceed 8 tablets in 24 hours
Store below 25°C in a dry place in the original foil pack
Each tablet contains:
Paracetamol (Acetaminophen) 500mg
Phenylephrine Hydrochloride 5mg
Available in Selected Areas
Orders are handled and delivered by supplier directly.
City Food Drive 2019